Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes panic attacks while on Seroquel XL?

My sister is taking seqerol at night for sleep.she is withdrawing from mirap was put brinllex be has decided to not start on that after two weeks starting it. She has started getting very bad panic attacks.what is causing this..she is going to withdraw from.all.what does she take for the withdrawal symptoms.thanks.
Mon, 27 Aug 2018
Report Abuse
Ophthalmologist 's  Response
Hi,

Withdrawal should always be done slowly and under guidance of a doctor as drugs taken for a long time when suddenly withdrawn without tapering can cause such symptoms . therefore please tell her to taper slowly and then withdraw .

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi back in 2008 I went to the emergency room with what was determined to have been a panic attack. They ran numerous tests and all came back...